# SDR JJBA20210604010

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 37,496 hours, 23,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 42488
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,964 hours, 1,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY LIGHT INOPERATIVE. R&R LIGHT BULB. OPS CHECK NOT SAT. REMOVED AND REPLACED #2 BATTERY POWER SUPPLY, OPS CHECK SAT.
